×

zbMATH — the first resource for mathematics

Eigenvalues of operators in \(L^ p\)-spaces in Markov chains with a general state space. (English) Zbl 0183.20004

PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Z. Šidák: Eigenvalues of operators in denumerable Markov chains. Trans. 3rd Prague Conf. on Inf. Theory, Stat. Dec. Functions, Random Proc. held in 1962, Prague 1964, pp. 641-656.
[2] Z. Šidák: Eigenvalues of operators in \(l_ p\)-spaces in denumerable Markov chains. Czech. Math. J. 14 (89) (1964), pp. 438-443. · Zbl 0146.38501
[3] Z. Šidák: Classification of Markov chains with a general state space. (Research announcement.) Bull. Amer. Math. Soc. 72, No. 1 · Zbl 0202.47702
[4] Z. Šidák: Classification of Markov chains with a general state space. Trans. 4th Prague Conf. on Inf. Theory, Stat. Dec. Functions, Random Proc. held in Prague 1965 · Zbl 0202.47702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.